EconPapers    
Economics at your fingertips  
 

Geometric Properties of Special Spacelike Curves in Three-Dimension Minkowski Space-Time

E. M. Solouma, M. M. Wageeda, M. A. Soliman and M. Bary

Modern Applied Science, 2020, vol. 14, issue 2, 11

Abstract: In this paper, we introduce a special spacelike Smarandache curves reference to the Bishop frame of a regular spacelike curve in Minkowski 3-space . From that point, we investigate the Frenet invariants of a special case in and we obtain some properties of these curves when the base curve is contained in a plane. Lastly, we shall give two examples to illustrate these curves.

Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/0/0/41836/43468 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/0/41836 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:14:y:2020:i:2:p:11

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:14:y:2020:i:2:p:11